# SDR CA060529009

- Difficulty date: May 18, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,911 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: HP3001
- Part serial: PE905K
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE INSPECTED THE AIRCRAFT, FOUND MAIN 60A CB TRIPPED  RESET CB AND SYSTEM APPEARED TO FUNCTION NORMAL  FURTHER INVESTIGATION FOUND HYDRAULIC PUMP WOULD INTERMITTENTLY (ONLY OCCUR ON FIRST SYSTEM POWER UP) INTERNALLY BYPASS CAUSING LOW PRESSURE OUTPUT AND PUMP RUN-ON UNTIL CB WOULD TRIP  INVESTIGATION OF THE SYSTEM FOUND WIRE (SPRING MATERIAL) IN FIRST CHECK VALVE OFF PUMP AND MAIN FILTER  HYDRAULIC PUMP REPLACED, SYSTEM FLUSHED AND FUNCTION CHECKED. (TC NR 20060529009)
